| Model Number |
ONB11STF |
| Medical Device Problem Codes |
Decrease in Pressure (1490); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, during a laparoscopic bilateral inguinal herniorrhaphy, the cannula detached from the top portion of the port and fell into the abdominal cavity, which caused a problem for its removal, since it had lost the mechanism to prevent leakage of intra-abdominal gas.There was rapid loss of pneumoperitonium.The device was retrieved using surgical instruments.There was no patient injury.